| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the ip-pc and geometry power & control unit.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the c-arm and operating table were blocked due to power/control unit failure on an allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.